RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 1, Pages 45–56 (Mi ivm969)  

This article is cited in 5 scientific papers (total in 5 papers)

The jump problem for the Helmholtz equation in a plane-layered medium and its applications

A. Makher, N. B. Pleschinskii

Kazan State University

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:1, 43–54

Bibliographic databases:
UDC: 517.958
Received: 25.05.2000

Citation: A. Makher, N. B. Pleschinskii, “The jump problem for the Helmholtz equation in a plane-layered medium and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 1, 45–56; Russian Math. (Iz. VUZ), 46:1 (2002), 43–54

Citation in format AMSBIB
\Bibitem{MakPle02}
\by A.~Makher, N.~B.~Pleschinskii
\paper The jump problem for the Helmholtz equation in a~plane-layered medium and its applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 1
\pages 45--56
\mathnet{http://mi.mathnet.ru/ivm969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1896428}
\zmath{https://zbmath.org/?q=an:1035.35029}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 1
\pages 43--54


Linking options:
  • http://mi.mathnet.ru/eng/ivm969
  • http://mi.mathnet.ru/eng/ivm/y2002/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Pleschinskii, D. N. Tumakov, “Boundary value problems for the Helmholtz equation in a quadrant and in a half-plane formed from two quadrants”, Russian Math. (Iz. VUZ), 48:7 (2004), 60–71  mathnet  mathscinet  zmath
    2. I. E. Pleschinskaya, N. B. Pleschinskii, “Pereopredelennye granichnye zadachi dlya ellipticheskikh uravnenii s chastnymi proizvodnymi i ikh primenenie v teorii difraktsii voln”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 147, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2005, 4–32  mathnet  zmath
    3. I. N. Pleshchinskii, N. B. Pleschinskii, “Integral equations in the coupling problem for semiopen dielectric waveguides”, Russian Math. (Iz. VUZ), 51:5 (2007), 61–78  mathnet  crossref  mathscinet  zmath
    4. A. N. Gordeeva, D. N. Tumakov, “Rasseyanie elektromagnitnoi volny na sisteme parallelnykh metallicheskikh ekranov”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 38–55  mathnet  zmath
    5. Pleschinskaya I.E., Pleschinskii N.B., Tumakov D.N., “O sobstvennykh kolebaniyakh sloistogo uprugogo kompozita”, Vestnik Kazanskogo tekhnologicheskogo universiteta, 2011, no. 18, 111–115  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:191
    Full text:70
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020